MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.20SN CEMENTLESS, HA COATED STD STEM # 0, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.20SN CEMENTLESS, HA COATED STD STEM # 0, SHORT NECK; CEMENTLESS HIP STEM
Model Number 01.12.20SN
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 february 2022.Lot 166559: (b)(4) items manufactured and released on 13-feb-2017.Expiration date: 2022-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2018.Preliminary investigation performed by r&d project manager: regarding the ceramic head, nothing to say about the cause of the complaint.With regard to the stem, you can see that the hydroxyapatite has been all reabsorbed over the years, but there are no portions/residues of bone within the microstructure.No conclusion can be drawn.
 
Event or Problem Description
The surgeon revised the quadra-h stem and the ceramic head following stem loosening 4 years and 9 months after primary.A new ceramic head and a cemented xacta stem were implanted.

Brand Name
STEM: QUADRA-H 01.12.20SN CEMENTLESS, HA COATED STD STEM # 0, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13826450
Report Number3005180920-2022-00190
Device Sequence Number13703080
Product Code JDI
UDI-Device Identifier07630030802607
UDI-Public07630030802607
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2022
Device Model Number01.12.20SN
Device Catalogue Number01.12.20SN
Device Lot Number166559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite